# SDR DALA2022070504621

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,294 hours, 29,389 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2302257) DURING INSPECTION FOUND CORROSION ON PREVIOUS REPAIR ON FLOOR SUPPORT, BTW STA 328 TO 344 (LBL 11) AT PAX CABIN STRUCTURE. PREVIOUS REPAIR ON FLOOR SUPPORT, BTW STA 328 TO 344 (LBL 11) AT PAX CABIN STRUCTURE WAS REPLACED PER ERA 485080-14 REV. ORIGINAL.
